# SDR CALA2020021600438

- Difficulty date: February 14, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 52,024 hours, 15,008 cycles
- System (JASC): 5700 · Wing Structure
- Part: Seal
- Condition: Missing
- Location: Pda 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FOUND SEAL MISSING FROM INBD EGDE OF OTBD LH FLAP. RPL''D SEAL REF IPC 57-53-10-51 ITEM 100
